# SDR SIMA20150130012

- Difficulty date: January 30, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING TO FUSELAGE FAIRING UPPER ATTACH ANGLE IS CRACKED BETWEEN FRAMES 48 & 49. 2 & 1/2" LONG.  REPAIRED LT UPPER WING TO FUSELAGE FAIRING UPPER ATTACH ANGLE IAW SRM 53-23-12 TYPE 2.  CHANGED ZONE TO ZONE 200.
